# SDR GTIA2023082237431

- Difficulty date: August 22, 2023
- Submitted: August 23, 2023
- Operation: Air carrier
- Aircraft: N528NK
- Make and model: Airbus A319-132
- Aircraft serial: 2983
- Aircraft time: 58,489 hours, 26,917 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: DE
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DURING DECENT BELOW 10,000 FO AND CAPTAIN STARTED SMELLING DIRTY SOCKS SMELL COM2 ELIMINATION OF ODOR/FUMES WAS PERFORMED.WHEN PACKS 1 WAS ISOLATED THE CONDITION SEEM TO IMPROVE,FA/S ALSO NOTICED THE SMELL-PERFORMED TSM 05-50-810-831 AND ISOLATED THE FUME EVENT TO PACK 1.SEE RESOLUTION ON LP 3275238-2
